# SDR ASOA2014082211100

- Difficulty date: July 26, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,501 hours, 10,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PACKER AT FS 349 RBL 8.   REMOVED CORRODED PACKER & INSTALLED NEW PACKER IAW SRM 51-42-06-001-001-A01 & DWG SH670-32167.
